# SDR TWAA9814317

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 134-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR JAMB STRUCTURE REMOVED AT ELECTRONIC COMPT DOOR FOR CORROSION DAMAGE STA 134 TO 160, LONGERON 28L TO 28R WITH ATTACH STRUCTURE.  ACCOMPLISHED ARA 9240 REV A.  INSTALLED DOOR JAMB STRUCTURE PER DWG 5910343.  CHECK-C 11-22-97 STL.
